# SDR ASOA04465

- Difficulty date: June 29, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310329
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A (C) CHECK, THE RT SEAT TRACK FORWARD OF THE LAVATORY AT FS559 + 32 TO FS 559 + 80 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE RT SEAT TRACK FORWARD OF THE LAVATORY AT FS 559 +80.
